# SDR SWIA200413395

- Difficulty date: June 5, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 1,759 hours, 1,484 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2442
- Condition: Malfunctioned
- Location: Stick Pusher
- Part time: 2,326 hours, 2,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED STALL FAIL CAUTION MESSAGE DURING FLIGHT.  REPLACED STALL PROTECTION STICK PUSHER ACTUATOR IAW CRJ MM 27-35-15.  OPERATIONAL CHECK NORMAL.
